# SDR ASAA2014013006741

- Difficulty date: January 30, 2014
- Submitted: February 3, 2014
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 8,050 hours, 2,357 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Circuit Breaker
- Part number: 11519681
- Condition: Failed
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING TAXI IN, APU START UNSUCCESSFUL,  APU FAULT LIGHT, LOW OIL PRESSURE LIGHT ILLUMINATED, MAINTENANCE MESSAGE 49-41247.  ACFT GROUNDED.  R & R AUX POWER BREAKER, C803.  OPS CHECKED GOOD IAW WDM 49-11-11.
